ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О замыкании, минимальности и базисности систем функций типа Миттаг-Леффлера в угловых областях

Мартиросян, В. М. (1981) О замыкании, минимальности и базисности систем функций типа Миттаг-Леффлера в угловых областях. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (2). pp. 85-102. ISSN 00002-3043

[img]
Preview
PDF
Download (2336Kb) | Preview
    Item Type: Article
    Additional Information: Միտագ-Լեֆլերի ֆունկցիաների փակության, մինիմալության ու բազիսության մասին անկյունային տիրույթներում։ On the minimality and basisity of the systems of Muttag-Leffler type in angular domains are investigated.
    Uncontrolled Keywords: Մարտիրոսյան Վ. Մ., Martirosyan V. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Dec 2012 11:23
    Last Modified: 14 Feb 2013 09:40
    URI: http://mathematics.asj-oa.am/id/eprint/1551

    Actions (login required)

    View Item